Messukeskus - 102

Programme

Wednesday Aug 9, 2017

12:00 PM
12:00 PM
2:00 PM
2:00 PM
4:00 PM
4:00 PM
  • Fashion in SF
  • 102
  •  1 hour
  • Panel
    Media Literature Costuming science fiction television costuming
5:00 PM
5:00 PM
6:00 PM
6:00 PM
  • SFF Poetry Open Mic
  • 102
  •  1 hour 30 minutes
  • Reading
    Writing Fandom reading poetry fan writing filk

Thursday Aug 10, 2017

10:00 AM
10:00 AM
  • Sari Draping
  • 102
  •  1 hour
  • Demonstration
    Costuming costuming cosplay workshop historical
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM
  • Editing Anthologies
  • 102
  •  1 hour
  • Panel
    Literature Writing literature writing editing publishing short fiction
4:00 PM
4:00 PM
  • Reviewing 101
  • 102
  •  1 hour
  • Panel
    Writing Fandom Literature Media literature reviewing fandom media
5:00 PM
5:00 PM
6:00 PM
6:00 PM
8:00 PM
8:00 PM
9:00 PM
9:00 PM

Friday Aug 11, 2017

10:00 AM
10:00 AM
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
3:00 PM
3:00 PM
7:00 PM
7:00 PM

Saturday Aug 12, 2017

10:00 AM
10:00 AM
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM
6:00 PM
6:00 PM

Sunday Aug 13, 2017

11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM